IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
NORM INEQUALITIES RELATED TO p-SCHATTEN CLASS
Autor/es:
MOHAMMAD SAL MOSLEHIAN; CRISTIAN CONDE
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2016 vol. 498 p. 441 - 441
ISSN:
0024-3795
Resumen:
In this paper, we obtain some renements of the known operator inequalities for the p-Schatten class. In addition, we obtain an approach to the inequalities conjectured by Audenaert and Kittaneh for the p-Schatten class.